# SDR ASAA2020113033623

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 29,513 hours, 9,471 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O FMC DISPLAYED VTK ON MAP DISPLAY AFTER LANDING.  DISAPPEARED AFTER 20 SECONDS.  GROUNDED-YES.  RT FMC INFLIGHT SHOWED A ON GROUND "PGM FAULT", REF B737-900 AMM 34-61-00-860-801, NUISANCE ERROR FAULT.  OPERATIONS NORMAL, REF SAME AMM.
